On Quasibarrelled Spaces.

A. Marquina; P. Pérez Carreras

Manuscripta mathematica (1974)

  • Volume: 12, page 387-398
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Marquina, A., and Carreras, P. Pérez. "On Quasibarrelled Spaces.." Manuscripta mathematica 12 (1974): 387-398. <http://eudml.org/doc/154247>.

author = {Marquina, A., Carreras, P. Pérez},
journal = {Manuscripta mathematica},
pages = {387-398},
title = {On Quasibarrelled Spaces.},
url = {http://eudml.org/doc/154247},
volume = {12},
year = {1974},

AU - Marquina, A.
AU - Carreras, P. Pérez
TI - On Quasibarrelled Spaces.
JO - Manuscripta mathematica
PY - 1974
VL - 12
SP - 387
EP - 398
UR - http://eudml.org/doc/154247
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.